# SDR FDEA202202030589

- Difficulty date: February 3, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MAIN CARGO DECK, STA 1469 73LBL SEAT TRACK HAS CORROSION TOP AND BOTTOM SIDE   (MARKED)  REPLACED SEAT TRACK FROM STA. 1139 TO 1531 IAW MD11 SRM 53-00-52-2R FIG.201. SHEET 1-  3 REPAIR 1.
